MathSciNet Relay Station
MathSciNet bibliographic data
MR1014646 33C45 (39A10 41A60)
Jha, Shing-Whu; Máté, Attila; Nevai, Paul Asymptotic expansions for solutions of smooth recurrence equations. Proc. Amer. Math. Soc. 110 (1990), no. 2, 365–370.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement